# SDR SWIA201437634

- Difficulty date: May 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL-IN LEVER CHAFED.  C-CHECK, BLENDED CHAFED AREA, REQUESTED NDT FOR CRACK CHECK NO DEFECTS WERE NOTED.  ORIGINAL MATERIAL THICKNESS WAS 1.700".  AFTER RE-WORK MATERIAL THICKNESS IS 1.665". A TOTAL LOSS OF .035.  TOTAL ALLOWABLE LOSS IS .050".  PAX DOOR FWD PULL-IN LEVER FOUND TO BE WITH-IN LIMITS IAW REO.
